# SDR 9JLA2023041322997

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N120SB
- Make and model: Gulstm GIV
- Aircraft serial: 1462
- Aircraft time: 8,190 hours, 4,190 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Antenna
- Part number: 5671575145
- Part serial: 8244999
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K, K

## Discrepancy

FLIGHT CREW REPORTED THE ADSB SYSTEM WAS INTERMITTENT. THE MAINTENANCE BASE TROUBLESHOT AND FOUND THE ADSB ANTENNA AT FAULT. THE DEFECTIVE WAS REMOVED AND A NEW ANTENNA WAS INSTALLED. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
